# SDR DALA2019080974689

- Difficulty date: August 6, 2019
- Submitted: August 9, 2019
- Operation: Air carrier
- Aircraft: N595NW
- Make and model: Boeing 757351
- Aircraft serial: 32995
- Aircraft time: 57,717 hours, 18,864 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Activation
- Location: Mlg Ww
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

WHEEL WELL FIRE ON LANDING ROLLOUT. FIRE CREW CHECKED AIRCRAFT WITH NO SIGNS OF FIRE OR OVERHEAT. TROUBLESHOT PER B757 FIM 26-17 TASK 802. PERFORMED BITE ON M691. FOUND CODE 84. CHECKED RESISTANCE OF LOOP TS202,  TS203, TS204, TS205. ALL WITHIN LIMITS. REMOVED AND RE-INSTALLED M691 DUCT LEAK AND W/W FIRE CARD. SYS OPS CK NML. OK FOR SVC.
